# SDR DALA2023091407530

- Difficulty date: September 11, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- Aircraft time: 52,774 hours, 36,636 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON EXTERNAL FUSELAGE NEAR RH AFT HINGE AT NOSE LANDING DOOR. SUMMARY OF NRC 00407: EXTERNAL SKIN WAS REPAIRED PER B717-200 SRM 53-10-01-2R-11 PAR. (K). (LP #2964851)
